Separability of rank two quantum states

Albeverio, Sergio ; Fei, Shao-Ming ; Goswami, Debashish (2001) Separability of rank two quantum states Physics Letters A, 286 (2-3). pp. 91-96. ISSN 0375-9601

Full text not available from this repository.

Official URL:

Related URL:


Explicit sufficient and necessary conditions for separability of higher-dimensional quantum systems with rank two density matrices are given. A nonseparability inequality is also presented, for the case where one of the eigenvectors corresponding to nonzero eigenvalues is a maximally entangled state.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:102134
Deposited On:01 Feb 2018 04:02
Last Modified:01 Feb 2018 04:02

Repository Staff Only: item control page